| Model Number |
1194 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Post Operative Wound Infection (2446)
| Date of Event |
10/14/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported patient developed infection at the ipg and lead sites.Surgical intervention was undertaken wherein the entire system was explanted to address the issue.Patient was hospitalized and prescribed antibiotics.
Additional Manufacturer Narrative
Date of event is estimated.
Additional Manufacturer Narrative
An event of infection was reported to abbott.It was conveyed that the infection originates at the ipg and lead site(s).The entire system was explanted; however, no explanted products were returned for analysis.The patient was hospitalized and treated with antibiotics to address the issue.As a result, a device history record was performed to review and confirm the sterility of the ipg and lead site(s).Based on the documents reviewed, the source of the infection remains unknown.